# SDR AALA201510309013

- Difficulty date: October 28, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 57,093 hours, 24,593 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Te Flap
- Component: Flap, Airbus
- Component part number: D57572000019000000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON RT WING TE OTBD FLAP, NR 4 FLAP TRACK FITTING INSIDE FLAP AT RIB 15. REPLACED FLAP ASSEMBLY IAW AMM 7-54-62.
